Doctor insights on:
Possible ...: The 400-letter space would not be possible to address the answer to the concern in the question. To view and understand the potential adverse effects from overindulgence & obsession, please peruse article in http://formefirst.com/eNewsletter05.html, from which you can & may modify what & how you should do in sex and daily life; don't fall victim to sexual obsession... Best wish ... ...Read more
I masturbate 4/week, 55 kg, 175cm, I have penis shrinkage in width lasts 6 monthes till now , is it reversible? Is that because not eating well or what?
Penile changes: Given that you keep asking this question i honestly want to say this. This is not normal. It is normal for men to have some differences during some phases of their lives. But, given that this is not normal please go to see your physician or a urologist. There is nothing more we can do here online. ...Read more
Sir i don't know the reason but suffering from penis shrinkage is there any treatment of this, please suggest me?
Penises don't shrink: Much. They may lose a little bit of length and girth by the time men are in their 70s, but not much. It may appear that your penis is shrinking if you are gaining weight. Fat in the lower abdomen can make it appear that your penis is smaller, and losing weight can allow you to"grow" up to an inch. If you are worried, see your doctor. ...Read more
I took Seroquel for 5 months. I stopped it 5 months ago, I have noticed penis shrinkage. Can Seroquel do this? I have never had this efore.
Here are some ...: Since Seroquel is thought to "balance" the chemicals of the brain, it would be logical to speculate it may inadvertently affect and shut off the secretion of LH & FSH from pituitary resulting in shrinking testes. So, see uro-doc for detailed Hx, physicals, tests for T, LH, FSH, & F/U, etc. so to deduce possible Dx for reasonable Rx. Menawhile, have your libido diminished over the past 6 months? ...Read more
Is it possible for Seroquel to cause penis shrinkage? I took it for 5 months, stopped it 5 months ago. Now I have noticed a difference.
I took Seroquel for a while, I have noticed penis shrinkage, I also read about someone else with this problem. Seroquel cause vasoconstriction?
Not much evidence: I am not finding much quality evidence for this side effect you describe. I am seeing that Seroquel can rarely cause painful or prolonged erections and difficulty obtaining erections, but nothing from reliable sources about decreased penis size. Plus, if you are no longer taking Seroquel but still experiencing this, I would not blame the Seroquel necessarily. Talk to your prescribing doctor. ...Read more
I took Seroquel for 5 months, I stopped taking it 6 months ago, yet, all of the side effects still remain, penis shrinkage, uncoordinated etc. why?
Possibly not related: If no Seroquel for 6 months, yet have concerning symptoms, it is very unlikely that the Seroquel had anything to do with those symptoms, EVEN IF they showed up at the same time as you started Seroquel. Talk to your doctor, and reassess the entire picture of your health. As an aside, more people with ADHD are finding that they may be gluten- or milk-intolerant; discuss a milk-gluten free diet. ...Read more
Can soft erections and penis shrinkage due to penis fibrosis in pyronies disease be treated?and when does it cause permenant dsmage?
- Talk to a doctor live online for free
- Penis shrinkage during during physical exam
- Clotrimazole safe for penis
- Can you use lamisil on penis?
- Ask a doctor a question free online
- Hiw to increase penis size
- What is a turtleneck penis?
- How do i make my penis curve upward slightly?
- Why is white discharge coming out of my penis?
- Talk to a urologist online for free